Unknown

Dataset Information

Anaphylaxis to a Vedolizumab Infusion following Drug Holiday in a Patient with Ulcerative Colitis: A Case Report.


ABSTRACT:

Introduction

Vedolizumab is a commonly prescribed biologic agent due to its safety profile and clinical efficacy. Severe infusion-related reactions are exceedingly rare, with no previously documented cases of anaphylaxis to vedolizumab infusion following a drug holiday.

Case presentation

We report the case of a 65-year-old male with ulcerative colitis who had a severe anaphylactic reaction to the first re-induction infusion of vedolizumab following a 30-month drug holiday. No pre-infusion prophylactic medication was administered. Upon commencement of the infusion, the patient developed anaphylactic symptoms including airway compromise that required intensive care unit admission and treatment with an adrenaline infusion.

Conclusion

Anaphylactic reactions to vedolizumab

SUBMITTER: Karp J 

PROVIDER: S-EPMC11820661 | biostudies-literature | 2025 Jan-Dec

REPOSITORIES: biostudies-literature